Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Constraints on families of smooth $4$–manifolds from Bauer–Furuta invariants

David Baraglia

Algebraic & Geometric Topology 21 (2021) 317–349
Bibliography
1 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1980) 111 MR593626
2 M F Atiyah, R Bott, A Lefschetz fixed point formula for elliptic complexes, II : Applications, Ann. of Math. 88 (1968) 451 MR232406
3 D Baraglia, Obstructions to smooth group actions on 4–manifolds from families Seiberg–Witten theory, Adv. Math. 354 (2019) MR3981995
4 D Baraglia, H Konno, On the Bauer–Furuta and Seiberg–Witten invariants of families of 4–manifolds, preprint (2019) arXiv:1903.01649
5 S Bauer, M Furuta, A stable cohomotopy refinement of Seiberg–Witten invariants, I, Invent. Math. 155 (2004) 1 MR2025298
6 J Bryan, Seiberg–Witten theory and 2p actions on spin 4–manifolds, Math. Res. Lett. 5 (1998) 165 MR1617929
7 Y Fukumoto, M Furuta, Homology 3–spheres bounding acyclic 4–manifolds, Math. Res. Lett. 7 (2000) 757 MR1809299
8 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
9 T Kato, H Konno, N Nakamura, Rigidity of the mod 2 families Seiberg–Witten invariants and topology of families of spin 4–manifolds, preprint (2019) arXiv:1906.02943
10 C Manolescu, Pin(2)–equivariant Seiberg–Witten Floer homology and the triangulation conjecture, J. Amer. Math. Soc. 29 (2016) 147 MR3402697
11 C Müller, C Wockel, Equivalences of smooth and continuous principal bundles with infinite-dimensional structure group, Adv. Geom. 9 (2009) 605 MR2574141
12 N Nakamura, Smoothability of × –actions on 4–manifolds, Proc. Amer. Math. Soc. 138 (2010) 2973 MR2644908
13 M Szymik, Characteristic cohomotopy classes for families of 4–manifolds, Forum Math. 22 (2010) 509 MR2652709
14 M Szymik, Bauer–Furuta invariants and Galois symmetries, Q. J. Math. 63 (2012) 1033 MR2999996
15 C T C Wall, Diffeomorphisms of 4–manifolds, J. Lond. Math. Soc. 39 (1964) 131 MR163323